# SDR HNAA2013102100541

- Difficulty date: October 21, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 61,510 hours, 68,568 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 0711319300663086
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED ENROUTE. TEXT MESSAGE APPEARED IN LOWER RT CORNER.  R & R RADAR RT AND INDICATOR IAW 34-41-04 AND BULLETIN 34-18.  OPS CHECKED GOOD ON GROUND.  OK FOR SERVICE.
